# SDR AWXA9800219

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pins
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX 8000 FT, EICAS MSG L AFT ENTRY DOOR AND OVERHEAD ENTRY DOOR LIGHT.  FLIGHT ATTENDANT REPORTED DOOR HANDLE POPPED UP UNABLE TO CLOSE PRESSURIZATION NORMAL.  ADJUSTED LEFT AFT ENTRY DOOR STOP PINS PER 757 MM 52-11 P 512 ITEM NR 4 PRESSURIZED CABIN, OPS CK GOOD.
